# SDR SWAA043648

- Difficulty date: December 16, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 53,841 hours, 42,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3051F
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND R2 DOOR EMERGENCY EXIT LIGHT INOP.  RELAMPED PER MM.
